advertisement
Question
Posted by: v | 2004/11/01

morning after pill

i took the morning after pill during my period. and i have not stopped bleeding since. been 9 days now! and have these terrible cramps as well. is this related to taking the pill at all?
also with penetration i bleed and if it is deep penetration it really hurts, what would cause this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could have a pelvic infection. I would suggest that you see a doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement